# SDR REXA2022050200296

- Difficulty date: May 2, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 33,574 hours, 23,493 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186003
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB. LH AFT DRAG ANGLE IS CRACKED.  REMOVED AND INSTALLED SERVICEABLE AFT DRAG ANGLE LH SIDE WITH PN: AV670-21186-003 IAW CRJ900 SRM 51-42-21-001-001-A01, 51-42-14-001-001-A01 AND 51-42-27-001-001-A01 :
